Uniqueness Results for Second Order Bellman-Isaacs Equations under Quadratic Growth Assumptions and Applications

Abstract : In this paper, we prove a comparison result between semicontinuous viscosity sub and supersolutions growing at most quadratically of second-order degenerate parabolic Hamilton-Jacobi-Bellman and Isaacs equations. As an application, we characterize the value function of a finite horizon stochastic control problem with unbounded controls as the unique viscosity solution of the corresponding dynamic programming equation.
Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (1), pp.74-106. <10.1137/S0363012904440897>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00455993
Contributeur : Olivier Ley <>
Soumis le : jeudi 11 février 2010 - 15:05:05
Dernière modification le : mercredi 12 juillet 2017 - 01:15:25
Document(s) archivé(s) le : vendredi 18 juin 2010 - 20:16:19

Fichiers

dalio-ley-sicon2006.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Francesca Da Lio, Olivier Ley. Uniqueness Results for Second Order Bellman-Isaacs Equations under Quadratic Growth Assumptions and Applications. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (1), pp.74-106. <10.1137/S0363012904440897>. <hal-00455993>

Partager

Métriques

Consultations de
la notice

328

Téléchargements du document

123